Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Certain multiple valued harmonic function


Author: L. A. Caffarelli
Journal: Proc. Amer. Math. Soc. 54 (1976), 90-92
DOI: https://doi.org/10.1090/S0002-9939-1976-0387623-X
MathSciNet review: 0387623
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The difference equation $ v({x^ + }) - v(x) = u(x)$ is solved for any harmonic $ u$ in the covering space of an unknotted curve.


References [Enhancements On Off] (What's this?)

  • [1] O. D. Kellogg, Foundations of potential theory, Dover, New York, 1953.
  • [2] G. Levi, Generalization of a spatial angle theorem, Uspehi Mat. Nauk 26 (1971), no. 2(158), 199–204 (Russian). Translated from the English by Ju. V. Egorov. MR 0435425


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0387623-X
Keywords: Harmonic function, covering space
Article copyright: © Copyright 1976 American Mathematical Society